Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 164, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 6, 2012, 1:39 PM CDT for Wise County, Texas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2012, 1:39 PM CDT (18:39 UTC)
- Expired
- Jun 6, 2012, 2:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 87 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.7 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1946 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
422
WUUS54 KFWD 061839
SVRFWD
TXC497-061945-
/O.NEW.KFWD.SV.W.0164.120606T1839Z-120606T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
139 PM CDT WED JUN 6 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WISE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 245 PM CDT
* AT 139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF CHICO TO
COTTONDALE...MOVING NORTHEAST AT 10 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BRIDGEPORT AROUND 145 PM...
CHICO AROUND 150 PM...
BOYD AROUND 230 PM...
AURORA AROUND 240 PM...
ALVORD AND DECATUR AROUND 245 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.
&&
LAT...LON 3343 9756 3300 9745 3300 9779 3323 9791
3333 9792 3343 9792
TIME...MOT...LOC 1839Z 234DEG 7KT 3337 9787 3305 9768
$$3 follow-up statements
061
WWUS54 KFWD 061853
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
153 PM CDT WED JUN 6 2012
TXC497-061945-
/O.CON.KFWD.SV.W.0164.000000T0000Z-120606T1945Z/
WISE TX-
153 PM CDT WED JUN 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR WISE COUNTY...
AT 153 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CHICO TO COTTONDALE...MOVING
NORTHEAST AT 10 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BOYD AROUND 230 PM CDT...
AURORA AROUND 240 PM CDT...
ALVORD...DECATUR AND RHOME AROUND 245 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3325 9790 3333 9792 3343 9792 3343 9756
3300 9745 3300 9774
TIME...MOT...LOC 1853Z 234DEG 7KT 3329 9778 3307 9765
$$289
WWUS54 KFWD 061921
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 PM CDT WED JUN 6 2012
TXC497-061945-
/O.CON.KFWD.SV.W.0164.000000T0000Z-120606T1945Z/
WISE TX-
221 PM CDT WED JUN 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR CENTRAL WISE COUNTY...
AT 221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BOYD...MOVING NORTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
AURORA AROUND 230 PM CDT...
ALVORD AROUND 235 PM CDT...
RHOME AND DECATUR AROUND 240 PM CDT...
LAT...LON 3320 9779 3334 9784 3343 9786 3343 9756
3300 9745 3300 9773
TIME...MOT...LOC 1921Z 241DEG 15KT 3308 9759
$$055
WWUS54 KFWD 061945
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
245 PM CDT WED JUN 6 2012
TXC497-061955-
/O.EXP.KFWD.SV.W.0164.000000T0000Z-120606T1945Z/
WISE TX-
245 PM CDT WED JUN 6 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WISE COUNTY EXPIRES AT
245 PM CDT...
AT 245 PM CDT THE SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING
MOVED OUT OF THE AREA AND THE WARNING EXPIRED.
LAT...LON 3320 9779 3334 9784 3343 9786 3343 9756
3300 9745 3300 9773
TIME...MOT...LOC 1921Z 241DEG 15KT 3308 9759
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 1:11 PM CDT, 28 minutes earlier.
Area forecast discussion, Jun 6, 1:11 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 111 PM CDT WED JUN 6 2012 .AVIATION... THE PRIMARY AVIATION WEATHER CONCERN WITH THIS TAF PACKAGE WILL BE THE TIMING AND LOCATION OF THUNDERSTORMS. THE ATMOSPHERE WILL REMAIN MOIST AND UNSTABLE ACROSS NORTH TEXAS THROUGH THURSDAY. LARGE SCALE LIFT FROM AN APPROACHING LOW AS WELL AS MESOSCALE LIFT FROM LINGERING AND NEW OUTFLOW BOUNDARIES WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS. THE MOST LIKELY WINDOW FOR STORMS AT THE TAF SITES TODAY WILL BE BETWEEN 21 AND 01Z DURING PEAK SURFACE HEATING. STORMS MAY CONTINUE THROUGH THE NIGHT BUT WILL MOST LIKELY REMAIN CLOSER TO THE UPPER LOW. THE COVERAGE OF STORMS AFTER SUNRISE THURSDAY WILL ALSO BE LARGELY DEPENDENT ON THE POSITION OF THE UPPER LOW. SINCE THERE IS STILL MODEL DISAGREEMENT ON THE LOCATION OF THE UPPER LOW THURSDAY...WILL ONLY MENTION VCTS THURSDAY AFTERNOON IN THE EXTENDED HOURS OF THE DFW TAF. AN EAST TO SOUTHEAST WIND WILL PREVAIL AT SPEEDS GENERALLY LESS THAN 12 KNOTS...EXCEPT FOR STRONG AND GUSTY WINDS IN AND NEAR COLLAPSING THUNDERSTORMS. 79 && .UPDATE... THE MID-LEVEL LOW IS MAKING GRADUAL PROGRESS TO THE EAST...AND THE SUBSIDENT ZONE THAT HAS DOMINATED NORTH TEXAS IS BEING SHUNTED EAST IN THE PROCESS. AN OUTFLOW BOUNDARY HAS INVADED WESTERN ZONES AND WILL SOON BE LIFTING A BUOYANT BOUNDARY LAYER WHOSE MLCAPE VALUES ALREADY EXCEED 1000 J/KG. WITH MINIMAL INHIBITION AND FAVORABLE MID-LEVEL FORCING ALOFT...THIS BOUNDARY SHOULD SOON BECOME THE FOCUS FOR CONVECTION THAT WILL PROPAGATE FURTHER EAST INTO THE CWA AS THE AFTERNOON PROGRESSES. LATE MORNING UPDATE ENHANCES POPS IN WESTERN ZONES. MOST OTHER EDITS INVOLVE HOURLY EVOLUTION OF WINDS AND TEMPS BASED ON ONGOING OUTFLOW AND FUTURE CONVECTIVE/OUTFLOW EVOLUTION. UPDATED PRODUCTS AND IMAGES BEING SENT NOW. 25 && .PREV DISCUSSION... /ISSUED 329 AM CDT WED JUN 6 2012/ LATEST WATER VAPOR IMAGERY SHOWED THE SLOW-MOVING WARM CORE UPPER LOW MOVING NORTHWARD INTO THE TEXAS PANHANDLE. NOCTURNAL CONVECTION ASSOCIATED WITH THIS LOW HAS ONCE AGAIN DEVELOPED NEAR SWEETWATER...LUBBOCK AND BIG SPRING. THIS ACTIVITY WILL TRY TO SLOWLY MOVE EAST EARLY THIS MORNING...SIMILAR TO YESTERDAYS STORMS. THIS CONVECTION IS BEGINNING TO LOOK BETTER ON RADAR AND WILL LIKELY HELP TO STRENGTHEN THE LOW A BIT...DUE TO LATENT HEAT PROCESSES. WOULD LIKE TO SEE PW VALUES HIGHER FOR SIGNIFICANT INTENSIFICATION OF THE UPPER LOW...AS THE DRIER AIR TENDS TO LIMIT THE HEAT FLUX. ANOTHER AREA OF CONVECTION IS ONGOING EAST OF THE CWA...WITHIN A SHEAR AXIS ORIENTED FROM NORTHEAST OKLAHOMA INTO SOUTHERN LOUISIANA. THIS ACTIVITY IS NOT EXPECTED TO IMPACT NORTH TEXAS...EXCEPT FOR A ROGUE SHOWER OR THUNDERSTORM IN THE NORTHEASTERN ZONES. LATEST MODEL GUIDANCE BEGINS TO MOVE THE UPPER LOW EAST TODAY...BUT THE MOVEMENT WILL CONTINUE TO BE SLOW...IMPACTED BY A BLOCKING PATTERN ACROSS THE CONUS. LATEST HIGH RESOLUTION MODEL OUTPUT IS NOT AS OPTIMISTIC ABOUT WIDESPREAD PRECIP TODAY. SEVERAL WRF MEMBERS ONLY HAVE A LINE OF WEAK SHOWERS AND THUNDERSTORMS PROGRESSING THROUGH THE NORTHERN HALF OF THE CWA MAINLY THIS AFTERNOON. THIS SEEMS PLAUSIBLE AS THE MAIN FORCING ASSOCIATED WITH THE UPPER LOW WILL REMAIN WEST OF THE REGION. WE SHOULD BEGIN TO SEE MORE WIDESPREAD PRECIP IN OUR FORECAST AREA WEDNESDAY NIGHT. THE UPPER LOW WILL BE POSITIONED CLOSER TO NORTH TEXAS AND TONIGHTS ROUND OF NOCTURNAL CONVECTION WILL LIKELY FIRE IN OUR WESTERN ZONES AND THEN MOVE EAST...WEAKENING IN THE MORNING HOURS. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS LIKELY ACROSS THE AREA THURSDAY NIGHT. ALTHOUGH THE BEST COVERAGE OF RAIN IS EXPECTED TO BE IN THE OVERNIGHT HOURS...SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH PEAK DAYTIME HEATING. THE GFS/ECMWF KEEP THE MAIN TRACK OF THE UPPER LOW FURTHER TO THE NORTH THAN THE NAM. THE NAM IS PLACING MOST OF ITS QPF SOUTH OF I-20...WITH THE GFS/ECMWF TO THE NORTH. WILL STICK WITH THE NORTHERN SOLUTION...BUT THE EXACT LATITUDE THE MAIN FORCING TRACKS...WILL DETERMINE WHO GETS THE MOST RAINFALL. THE UPPER LOW WILL SLOWLY EXIT THE CWA BY FRIDAY NIGHT...AND WILL END PRECIP CHANCES DURING THIS TIME FRAME FROM WEST TO EAST. HIGH PRESSURE WILL BUILD IN BEHIND THE LOW AND HOT TEMPERATURES ARE EXPECTED FOR THE WEEKEND. THE HOTTEST DAYS WILL LIKELY BE SUNDAY/MONDAY AS 850 TEMPS OF 25-29C WILL SUPPORT SURFACE TEMPS IN THE MIDDLE TO UPPER 90S. THE GFS SENDS A DEEP LOW THROUGH THE NORTHERN PLAINS TUESDAY AND THE MODEL IS PROGGING A COLD FRONT WITH PRECIP TO REACH THE NORTHERN ZONES BY TUESDAY EVENING. NORTH TEXAS WILL STILL BE UNDER THE INFLUENCE OF THE UPPER RIDGE...AND THIS SOLUTION DOES NOT SEEM PLAUSIBLE. WILL SIDE WITH THE ECMWF...WHICH KEEPS THE FRONT/PRECIP NORTH OF THE CWA. MEXMOS IS FORECASTING 30 POPS TUESDAY...BUT WILL KEEP THE SILENT 10S IN THE FORECAST. 85/NH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 89 71 85 69 87 / 70 70 60 50 20 WACO, TX 93 72 88 70 89 / 50 40 30 40 20 PARIS, TX 89 66 87 65 85 / 50 60 40 50 30 DENTON, TX 87 70 85 68 86 / 70 70 60 50 20 MCKINNEY, TX 88 68 84 66 86 / 60 70 60 50 30 DALLAS, TX 89 72 85 69 87 / 70 70 50 50 30 TERRELL, TX 90 70 85 68 86 / 50 70 50 50 30 CORSICANA, TX 93 71 86 70 87 / 50 60 30 50 30 TEMPLE, TX 93 71 85 70 89 / 40 30 30 30 20 MINERAL WELLS, TX 87 69 83 68 85 / 70 70 60 50 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 79/25
Hazardous weather outlook, Jun 6, 3:29 AM CDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 329 AM CDT WED JUN 6 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-070830- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 329 AM CDT WED JUN 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE LIKELY BY THIS EVENING GENERALLY NORTH OF INTERSTATE 20...WITH A CHANCE OF THUNDERSTORMS ACROSS THE REST OF NORTH TEXAS. ORGANIZED SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM CHANCES WILL CONTINUE ACROSS ALL OF NORTH TEXAS THROUGH FRIDAY NIGHT. THE THREAT FOR HEAVY RAINFALL AND FLOODING ISSUES WILL CONTINUE...MAINLY ON THURSDAY. THE THREAT OF SEVERE STORMS WILL REMAIN LOW. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUIRED SHOULD A FEW THUNDERSTORMS BECOME STRONG TO SEVERE.
In the hours before
Special weather statement, Jun 6, 1:00 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 100 PM CDT WED JUN 6 2012 TXZ091-101-102-061830- JACK TX-MONTAGUE TX-WISE TX- 100 PM CDT WED JUN 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN JACK COUNTY SOUTHWESTERN MONTAGUE COUNTY NORTHWESTERN WISE COUNTY AT 100 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES WEST OF BRIDGEPORT...MOVING EAST AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD...BRIDGEPORT AND CHICO. NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3356 9763 3317 9766 3313 9802 3356 9798 TIME...MOT...LOC 1800Z 293DEG 12KT 3324 9791
Special weather statement, Jun 6, 1:18 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
118 PM CDT WED JUN 6 2012
TXZ091-061845-
MONTAGUE TX-
118 PM CDT WED JUN 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MONTAGUE COUNTY
AT 119 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES WEST OF NOCONA...MOVING NORTH AT 20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE NOCONA.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3367 9773 3368 9794 3388 9794 3388 9793
3386 9788 3386 9783 3388 9783 3391 9779
3392 9779 3395 9773 3399 9768
TIME...MOT...LOC 1819Z 184DEG 16KT 3377 9783Local storm report, Jun 6, 1:32 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
132 PM CDT WED JUN 06 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL LAKE BRIDGEPORT 33.22N 97.87W
06/06/2012 E1.00 INCH WISE TX TRAINED SPOTTER
QUARTER HAIL REPORTED NEAR LAKE BRIDGEPORTThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 1:00 PM CDT | Special Weather Statement | FWD | Wise | 30 min |
| Jun 6, 1:18 PM CDT | Special Weather Statement | FWD | Montague | 27 min |
| Jun 6, 1:34 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 41 min |
| Jun 6, 2:04 PM CDT | Special Weather Statement | FWD | Parker | 26 min |
| Jun 6, 2:10 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 50 min |
| Jun 6, 2:15 PM CDT | Special Weather Statement | FWD | Cooke | 30 min |
| Jun 6, 2:19 PM CDT | Special Weather Statement | FWD | Tarrant | 26 min |
| Jun 6, 2:42 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 33 min |
| Jun 6, 2:49 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 26 min |
| Jun 6, 2:51 PM CDT | Special Weather Statement | FWD | Parker | 24 min |
| Jun 6, 3:14 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 61 min |
| Jun 6, 3:18 PM CDT | Special Weather Statement | FWD | Dallas, Tarrant | 57 min |
| Jun 6, 3:29 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 46 min |
| Jun 6, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Rockwall | 46 min |
| Jun 6, 3:56 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 34 min |
| Jun 6, 4:25 PM CDT | Special Weather Statement | FWD | Johnson, Tarrant | 35 min |
| Jun 6, 4:28 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 47 min |
| Jun 6, 4:33 PM CDT | Special Weather Statement | FWD | Anderson | 27 min |
| Jun 6, 4:35 PM CDT | Special Weather Statement | FWD | Grayson | 25 min |
| Jun 6, 4:44 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 46 min |
| Jun 6, 4:45 PM CDT | Special Weather Statement | FWD | Johnson | 30 min |
| Jun 6, 4:54 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas | 2 hr |
| Jun 6, 5:01 PM CDT | Special Weather Statement | FWD | Rockwall | 29 min |
| Jun 6, 5:07 PM CDT | Special Weather Statement | FWD | Bosque, Johnson | 23 min |
| Jun 6, 5:18 PM CDT | Special Weather Statement | FWD | Fannin | 27 min |
| Jun 6, 5:29 PM CDT | Special Weather Statement | FWD | Bosque, Johnson | 31 min |
| Jun 6, 5:34 PM CDT | Special Weather Statement | FWD | Henderson | 26 min |
| Jun 6, 5:50 PM CDT | Special Weather Statement | FWD | Anderson | 25 min |
| Jun 6, 6:01 PM CDT | Special Weather Statement | FWD | Hunt | 29 min |
| Jun 6, 6:04 PM CDT | Special Weather Statement | FWD | Henderson | 26 min |
| Jun 6, 6:27 PM CDT | Special Weather Statement | FWD | Bosque | 33 min |
| Jun 6, 6:44 PM CDT | River Flood Warning | FWD | Dallas | 6 hr |
| Jun 6, 6:46 PM CDT | Special Weather Statement | FWD | Navarro | 29 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.